# SDR FDEA202411221723

- Difficulty date: November 22, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N172FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63103
- Aircraft time: 9,678 hours, 4,726 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Zone 500
- Part time: 9,678 hours, 4,726 cycles
- Component: Slat, Boeing
- Component part number: 114T4105405G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, SLAT NO.5 INTERNAL SURFACE WITH WEAR AT UPPER EDGE AND 31.75" FROM   OUTBOARD EDGE LH WING, SLAT 5 INTERNAL SURFACE AT 31.75" FROM OUTBOARD EDGE WAS REPAIRED IAW B767   SRM 57-43-02-2R REPAIR 1 FIG.201 SHEET 1 AND SRM 51-70-10-2R REV 90 AUG 15/2024 REPAIR 4   FIGURE 202 (SHEET 1).
